# SDR 2002UALA01191

- Difficulty date: July 18, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 6,394 hours, 2,331 cycles
- Engine: Iae V2527A5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: A253151
- Part serial: U1220
- Condition: Leaking
- Location: Parking Brake
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOSS OF YELLOW HYDRAULIC SYSTEM.  REPLACED YELLOW SYSTEM PARK BRAKE VALVE 2579GM.
